# SDR HAIHCMA0100

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lamifications
- Part number: 350A33215300
- Condition: Torn
- Location: Rear Rotor
- Part time: 133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ROTOR LAMIFICATIONS ARE TORN BEYOND LIMITS AND THERE IS NO "J" GAP.
